# SDR UALA2013030701358

- Difficulty date: March 7, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,446 hours, 13,784 cycles
- Engine: Pwa PW4060
- System (JASC): 2540 · Lavatories
- Part: Faucet
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MID LAV LEAKING WATER ON FLOOR.  MID LEFT LAV WATER SINK LEAKING SHUTOFF WATER OFF TO SINK NO OTHER LEAKS NOTED.  FOUND WATER LEAKING FROM FAUCET.  REPLACED FAUCET, OPS GOOD.  NO FURTHER LEAKS NOTED.  OK TO CONTINUE.
